Journal of Mathematical Systems, Estimation, and Control logo

Volume 6, Number 2
1996


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary lists a retrieval number for the full article; this number is noted before the title.

Articles:

(33266errata) ERRATA: An Intrinsic Characterization of Properness for Linear Time-varying Systems
E. Delaleau, J. Rudolph PDF PostScript
[Note: Orignal article appeared in v5n1]

(28005errata) ERRATA: Lowering the Orders of Derivatives of Control in Generalized State Space Systems
E. Delaleau, W. Respondek PDF PostScript
[Note: Orignal article appeared in v5n3]

(46225) State Feedback H - Control for Discrete-Time Infinite-Dimensional Stochastic Bilinear Systems
O.L.V. Costa, C.S. Kubrusly PDF PostScript

(45529) Cascades for Dynamical Games
Katharina Müllers PDF PostScript

(85167) Local Minima and Attractors at Infinity for Gradient Descent Learning Algorithms
Kim L. Blackmore, Robert C. Williamson, Iven M.Y. Mareels PDF PostScript

(15711) Linear Systems over Noetherian Rings in the Behavioural Approach
Sandro Zampieri, Sanjoy K. Mitter PDF PostScript

(82576) An Invariant Manifold Approach to Nonlinear Feedback Stabilization on Compacta
Xiaoming Hu PDF PostScript

(23979) Undiscounted Value Iteration in Stable Markov Decision Chains with Bounded Rewards
Rolando Cavazos-Cadena PDF PostScript

(88886) General Closed Loop Optimal Solutions for Linear Dynamic Systems with Linear Constraints and Functional
Paolo d'Alessandro, Elena De Santis PDF PostScript
[Note: Errata in v7n1]


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals